# SDR AALA20072243

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT ROWS 28 TO 32 INOPERATIVE.  REPLACED BATTERY PACK AND REPAIRED WIRING BETWEEN SEAT ROWS 27 AND 28 FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT ROWS 28 TO 32.  SYSTEM GROUND CHECKED NORMAL OPERATION.
